# SDR MALA030308

- Difficulty date: June 7, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 11,465 hours, 11,637 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, VERTICAL STAB FRAME ASSEMBLY ITEM NR 1 (HC553314HO138-000) AT RIB 20 WAS DAMAGED DUE TO ITS AFT BUSHING WORN AND CAUSING THE FRAME ASSEMBLY TO DROP AND CHAFE ON RUDDER HINGE ASSEMBLY AT RIB 20.  REPLACEMENT OF ITEM 1 & 2 (HC5540017-000) WAS PERFORMED TO REPAIR DAMAGED PARTS.  NEW BUSHING WAS PRE-INSTALLED ON NEW FRAME ASSEMBLY. TO GAIN ACCESS TO RUDDER HINGE A CUTOUT WAS PERFORMED TO RUDDER SKIN.  SEE EO A55025 FOR WORK PERFORMED.  REF 409 NR 127753 AND 127755 FOR DETAIL.
